WIAS Preprint No. 1438, (2009)

The real multiple dual


  • Schoenmakers, John G. M.
    ORCID: 0000-0002-4389-8266

2010 Mathematics Subject Classification

  • 60G40 62L15 91B28


  • Optimal stopping, Dual representations, Multiple callable derivatives




In this paper we present a dual representation for the multiple stopping problem, hence multiple exercise options. As such it is a natural generalization of the method in Rogers (2002) and Haugh and Kogan (2004) for the standard stopping problem for American options. We consider this representation as the real dual as it is solely expressed in terms of an infimum over martingales rather than an infimum over martingales and stopping times as in Meinshausen and Hambly (2004). For the multiple dual representation we present three Monte Carlo simulation algorithms which require only one degree of nesting.

Appeared in

  • Finance and Stochastics, 16 (2012) pp. 319-334 as: A pure martingale dual for multiple stopping

Download Documents